American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information
View Article: PDF

[2] R. Brown, I. Mitrea, M. Mitrea and M. Wright. Mixed boundary value problems for the Stokes system. Trans. Amer. Math. Soc. 362 (2010) 1211-1230. MR 2563727.
Abstract, references, and article information
View Article: PDF

[3] Boo Rim Choe, Hyungwoon Koo and HeungSu Yi. Harmonic Bergman functions as radial derivatives of Bergman functions. Proc. Amer. Math. Soc. 131 (2003) 401-408. MR 1933330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Marius Mitrea. A note on Besov regularity of layer potentials and solutions of elliptic PDE's. Proc. Amer. Math. Soc. 130 (2002) 2599-2607. MR 1900867.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Noriaki Suzuki and Neil A. Watson. A characterization of heat balls by a mean value property for temperatures. Proc. Amer. Math. Soc. 129 (2001) 2709-2713. MR 1838795.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Maria Alessandra Ragusa. Regularity of solutions of divergence form elliptic equations. Proc. Amer. Math. Soc. 128 (2000) 533-540. MR 1641085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Miroslav Englis. A mean value theorem on bounded symmetric domains. Proc. Amer. Math. Soc. 127 (1999) 3259-3268. MR 1625737.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Mircea Martin. Higher-dimensional Ahlfors-Beurling type inequalities in Clifford analysis. Proc. Amer. Math. Soc. 126 (1998) 2863-2871. MR 1451820.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] J. Korevaar and M. A. Monterie. Approximation of the equilibrium distribution by distributions of equal point charges with minimal energy. Trans. Amer. Math. Soc. 350 (1998) 2329-2348. MR 1473445.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Wade C. Ramey and HeungSu Yi. Harmonic Bergman Functions on Half-Spaces. Trans. Amer. Math. Soc. 348 (1996) 633-660. MR 1303125.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Marius Mitrea. On Dahlberg's Lusin area integral theorem . Proc. Amer. Math. Soc. 123 (1995) 1449-1455. MR 1239801.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ashot Djrbashian. Integral representations for Riesz systems in the unit ball and some applications . Proc. Amer. Math. Soc. 117 (1993) 395-403. MR 1116256.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Nicola Garofalo and Ermanno Lanconelli. Wiener's criterion for parabolic equations with variable coefficients and its consequences . Trans. Amer. Math. Soc. 308 (1988) 811-836. MR 951629.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Peter Sjögren. Weak $L\sb{1}$ characterizations of Poisson integrals, Green potentials and $H\sp{p}$ spaces . Trans. Amer. Math. Soc. 233 (1977) 179-196. MR 0463462.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Clinton Kolaski. An F. and M. Riesz type theorem for the unit ball in complex $N$-space . Proc. Amer. Math. Soc. 61 (1976) 19-25. MR 0442272.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Bertram Walsh. An approximation property characterizes ordered vector spaces with lattice-ordered duals. Bull. Amer. Math. Soc. 80 (1974) 1165-1168. MR 0352930.
Abstract, references, and article information
View Article: PDF

[17] Lawrence J. Dickson. Limit properties of Poisson kernels of tube domains . Trans. Amer. Math. Soc. 182 (1973) 383-401. MR 0330937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Lawrence J. Dickson. Estimates for the Szegö and Poisson kernels of sufficiently rounded tube domains. Bull. Amer. Math. Soc. 78 (1972) 844-846. MR 0311948.
Abstract, references, and article information
View Article: PDF

[19] Yue Lin L. Tong. De Rham's integrals and Lefschetz fixed point formula for ${d''}$ cohomology. Bull. Amer. Math. Soc. 78 (1972) 420-422. MR 0296355.
Abstract, references, and article information
View Article: PDF

[20] Kwang-nan Chow. Minimality in families of solutions of $\Delta u = Pu$ on Riemannian manifolds. Bull. Amer. Math. Soc. 77 (1971) 1079-1081. MR 0287479.
Abstract, references, and article information
View Article: PDF


Results: 1 to 20 of 20 found      Go to page: 1